Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mini pill and period 7 days late?

I'm breastfeeding, my baby is 10 months old and I'm taking the mini pill called "Errin", I've never had any spotting or anyhting, I started to take it when my baby was 2 months old. Last month I got my first period after the birth of my baby (I was surprised because I still BF day and night), now I'm 7 days late, should I get my period or not because I'm on mini pill? This mini pill is making me crazy, in the meanwhile my baby is waking up every 2 hours in the night and I guess my milk is going away :-(

Answer Question
 
shining8250

Asked by shining8250 at 9:42 AM on Aug. 19, 2010 in Health

Level 9 (323 Credits)
Answers (1)
  • The baby is probably in a growth spurt and cluster feeding...Breast feeding can cause your cycles to be weird even on the pill. YOu could have no period for 3 months or have it start in 3 days.
    But_Mommie

    Answer by But_Mommie at 3:47 PM on Aug. 19, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.